# SDR UPS05845194

- Difficulty date: August 2, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4758514519
- Condition: Cracked
- Location: Fs1230 L34-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 -C- PIT STA 1230 BETWEEN L34R TO L35R FITTING CRACKED AROUND FASTENERS .  REMOVED, FABRICATED, AND INSTALLED FITTING IAW DWG 4758514 AND DC-8 SR M 51-1-20D.
